| Catalog Number |
5396240 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 03/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that prior to a dialysis catheter placement procedure, a hair was allegedly present laying on top of the catheter line inside the protective package.The procedure was completed by using another device.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one unsealed glidepath kit was returned for evaluation.Visual evaluation was performed on the returned device.A piece of hair was noted within the product tray.However the investigation is inconclusive for the reported hair contamination issue as the sample was received in unsealed condition.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 03/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one unsealed glidepath kit was returned for evaluation.Visual evaluation was performed on the returned device.A piece of hair was noted within the product tray.Manufacturing site evaluation states that there was a long black hair inside the tray, the hair was between the peelable sheath and the blue dilator, no other anomalies were observed in the packaging.Therefore the investigation is confirmed for the reported hair contamination issue.However the investigation is inconclusive for the reported non standard device issue as the sample was received in unsealed condition.The definitive root cause could not be determined based upon available information labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (device).H11: h6 (result).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description